Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain in left side under rib cage, radiating to hips. Taking nyquil. History of hyperthyroidism. Treatment?

I am sick with the flu ,diagnosed with hyperthyroidism 3 weeks ago but have not seen anyone regarding it, also just got trigger point injections in my neck, and haven t got my period in over a year ( not pregnant) . Anyways woke up with bad pain in left side under rib cage which hurts bad when I cough and now this morning radiating to hip and under the breast. Took NyQuil which has Tylenol in it with robaxin and no relief.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
If Iwould be your Docotr then I wpuld certsinly ask for investogation if there is no response from the symptomatic medicine , if it hurts you while coughing thrn the plural pathology has to be ruled out , at the most mosst we can take chance by changing the symptomatic medicine if ypu have not tried "Chlorzoxazone" then try it along with "Acetaminphen" if it fails to response then investigation is must, have nice day.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor